About this Journal Submit a Manuscript Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 726297, 9 pages
http://dx.doi.org/10.1155/2013/726297
Research Article

Mean-Variance Portfolio Selection with Margin Requirements

Yuan Zhou1,2 and Zhe Wu1

1School of Mathematics, Fudan University, Shanghai 200433, China
2Department of Mathematics and Statistics, University of South Florida, Tampa, FL 33620-5700, USA

Received 18 November 2012; Revised 23 February 2013; Accepted 24 February 2013

Academic Editor: Cedric Yiu

Copyright © 2013 Yuan Zhou and Zhe Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuan Zhou and Zhe Wu, “Mean-Variance Portfolio Selection with Margin Requirements,” Journal of Mathematics, vol. 2013, Article ID 726297, 9 pages, 2013. doi:10.1155/2013/726297